# SDR IPXA2020071457781

- Difficulty date: June 24, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C CENTER WING TANK STRINGER 52 IS CRACKED AT STA XCW=46.5.  REPAIRED CRACKED CENTER WING TANK STRINGER 52 BETWEEN STA XCW= 36 TO XCW= 58 IAW SRM 57-10-03 REPAIR 1 FIG 201. (MAJOR)
